# SDR AALA20130123004

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 35,327 hours, 14,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE DOWN TRACK BETWEEN STATIONS 788 TO 847.  ACCOMPLISHED CORROSION REMOVAL PER EA 737-53-027958.
